Patient :My name is Niko. I'm 17 years old and i live in Finland. I started taking creatine monohydrate for bodybuilding (5 grams per day) and as time passed i found it hard to get and maintain an erection. It was very odd because i've never had these types of problems so could it possibly be the creatine thats causing my penis to not get hard? I also don't get mentally aroused like i used to. But i don't suffer from these symptoms all the time. Some days are better than others if you know what i mean. I googled the subject and found many other people suffering from the same problems . Im really worried and frustrated so i would really appreciate your help and advice.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.